# SDR AWXA200700791

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 57,182 hours, 25,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C-06 CHECK - NR# 5970863, DAMAGED EMERGENCY EXIT LIGHT WIRE AT  CABIN PARTITION 1 LEFT.  REPAIRED AND OPERATIONAL CHECKED EMERGENCY EXIT LIGHT WIRE AT CABIN PARTITION 1 LEFT IAW AIRBUS ESPM 20-53-21.
